# SDR DALA2025071105232

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,037 hours, 28,975 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1072736) CORROSION AT FLOOR BEAM STA 986.5 BTW LBL 18 TO LBL 40, PREVIOUS REPAIR BTW LBL 40 TO LBL 50 PAX CABIN. FLOOR BEAM STA 986.5 BTW LBL 18 TO LBL 50 PAX CABIN WERE REPAIRED PER ER/A 464736-14MA REV A.
